# SDR FDEA200906182149

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N530022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "L" ANGLE FOUND AT STA 1715 TO 1720, RBL 51.  EVALUATE AND REPAIR. CORRODED "L" ANGLE AT STA 1715 TO 1720, RBL 51 REMOVED AND REPLACED WITH NEW "L"   ANGLE IAW SRM 51-40-02 REV. 97. FABRICATE REPLACEMENT PART FOR ANGLE 146N5300-22 IAW PL 146N5300 REV D AND DWG 146N5300 REV.   A. PART MARKED  IAW GMM 7-0-1-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
